| Catalog Number |
DYNDTN1545D |
| Medical Device Problem Code |
Loose or Intermittent Connection (1371)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
09/04/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that bd smartsite needle free connector had connection issues.The following information was received by the initial reporter with the following verbatim.It was reported by customer that luer locks to the 3-way stopcock will either be barely tight or completely loose.If the patient moves around or the tubing has any tension on it, it may disconnect.They have noticed these have been loose straight out of the packaging for some time now.
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.